| Model Number |
MC2-5070S |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation as it was returned to the (b)(6).Root cause cannot be determined at this time.The reported event has been addressed in the device labeling.Device is being returned to (b)(6).
Event or Problem Description
It was reported that a revision procedure was performed (b)(6) 2020.As per the reporter the rod was fractured.During a review of investigation findings from lirc it was identified that the rod was working and possible to be detracted, but not conform to the force test.